# SDR IPXA2025100857342

- Difficulty date: September 26, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31514
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL UPPER FUSELAGE, STA 540-560 BETWEEN STR 7R-8R HAS (1EA) HOLE CAUSED BY LIGHTNING STRIKE AT SKIN.PERFORMED HFEC SURFACE INSPECTION ON EXTERNAL SKIN ONLY AT STA 540-560 BTW STR 7R-8R IAW. NTM 51-00-19 PART6.INSTALLED FASTENER ON. RH EXTERNAL UPPER FUSELAGE, STA 540-560 BETWEEN STR 7R-8R. IAW  SRM 51-40-02
